advertisement
Question
Posted by: Lee | 2009/08/03

Melodene

Morning

I have been on melodene for the past 2 years and I would like to know does it cause a lack of sex drive, I have no interest what so ever in being intimate with my husband and it' s been like this since I started taking the melodene.

Please help

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, the Pill can decrease libido in some women. There isn't much you can do other than trying a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement